# SDR 07FDEA00894

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE CENTER SECTION, CRACKED HOLE AT PICK UP ANGLE, C39-40 RT.  REPAIR WAS PERFORMED BY OVERSIZING AND BUSHING INSTALLATION IAW EA 6-5315-103413 AND RAS/AS/0212/2006 ISSUE "A".
